American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.82) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Nelson G. Markley. $F$-minimal sets . Trans. Amer. Math. Soc. 163 (1972) 85-100. MR 0284997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ethan M. Coven and Michael S. Keane. The structure of substitution minimal sets . Trans. Amer. Math. Soc. 162 (1971) 89-102. MR 0284995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Ellis and Harvey Keynes. A characterization of the equicontinuous structure relation . Trans. Amer. Math. Soc. 161 (1971) 171-183. MR 0282357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Wayne Goodwyn. The product theorem for topological entropy . Trans. Amer. Math. Soc. 158 (1971) 445-452. MR 0283782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. E. Petersen. A topologically strongly mixing symbolic minimal set . Trans. Amer. Math. Soc. 148 (1970) 603-612. MR 0259884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nelson G. Markley. The Poincar\'e-Bendixson theorem for the Klein bottle . Trans. Amer. Math. Soc. 135 (1969) 159-165. MR 0234442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Ellis. The structure of group-like extensions of minimal sets . Trans. Amer. Math. Soc. 134 (1968) 261-287. MR 0238293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. W. Knapp. Distal functions on groups . Trans. Amer. Math. Soc. 128 (1967) 1-40. MR 0222873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Ellis. Group-like extensions of minimal sets . Trans. Amer. Math. Soc. 127 (1967) 125-135. MR 0221492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph Auslander. Regular minimal sets. I . Trans. Amer. Math. Soc. 123 (1966) 469-479. MR 0193629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert N. Rich. Simple and weakly almost periodic transformation groups . Trans. Amer. Math. Soc. 123 (1966) 253-266. MR 0199853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anatole Beck. Plane flows with closed orbits . Trans. Amer. Math. Soc. 114 (1965) 539-551. MR 0175105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. H. Gottschalk. Substitution minimal sets . Trans. Amer. Math. Soc. 109 (1963) 467-491. MR 0190915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. Auslander and F. Hahn. Real functions coming from flows on compact spaces and concepts of almost periodicity . Trans. Amer. Math. Soc. 106 (1963) 415-426. MR 0144325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Ellis and W. H. Gottschalk. Homomorphisms of transformation groups . Trans. Amer. Math. Soc. 94 (1960) 258-271. MR 0123635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1